Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 2, 2015, 5:37 PM CDT for Traill County, North Dakota; Norman County, Polk County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2015, 5:37 PM CDT (22:37 UTC)
- Expired
- May 2, 2015, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Norman County, MN, Polk County, MN, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 33 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.6 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2323 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KFGF 022237
SVRFGF
MNC107-119-NDC097-022315-
/O.NEW.KFGF.SV.W.0001.150502T2237Z-150502T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
537 PM CDT SAT MAY 2 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
SOUTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 615 PM CDT
* AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF THOMPSON TO 15 MILES SOUTHWEST OF
HILLSBORO...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KELSO AROUND 545 PM CDT.
SHELLY...NIELSVILLE AND CALEDONIA AROUND 550 PM CDT.
HALSTAD AROUND 555 PM CDT.
HENDRUM AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4758 9663 4722 9662 4727 9743 4765 9719
TIME...MOT...LOC 2237Z 281DEG 49KT 4763 9703 4725 9726
HAIL...1.00IN
WIND...60MPH
$$
DK2 follow-up statements
884 WWUS53 KFGF 022254 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 554 PM CDT SAT MAY 2 2015 MNC107-119-NDC097-022315- /O.CON.KFGF.SV.W.0001.000000T0000Z-150502T2315Z/ NORMAN MN-TRAILL ND-POLK MN- 554 PM CDT SAT MAY 2 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN POLK AND WESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND EASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 615 PM CDT... AT 553 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED... PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF CLIMAX TO 4 MILES WEST OF GRANDIN...MOVING TO THE EAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SHELLY AND NIELSVILLE AROUND 600 PM CDT. HALSTAD AND HENDRUM AROUND 605 PM CDT. FOR MOTORISTS ON INTERSTATE 29...SEVERE THUNDERSTORMS WILL BE BETWEEN...MILE MARKERS 93 AND 97... LAT...LON 4727 9734 4763 9703 4758 9663 4722 9662 TIME...MOT...LOC 2254Z 281DEG 49KT 4762 9684 4724 9708 WIND...HAIL 60MPH <.75IN $$ DK
170 WWUS53 KFGF 022310 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 610 PM CDT SAT MAY 2 2015 MNC107-119-NDC097-022320- /O.EXP.KFGF.SV.W.0001.000000T0000Z-150502T2315Z/ NORMAN MN-TRAILL ND-POLK MN- 610 PM CDT SAT MAY 2 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK...EASTERN TRAILL AND WESTERN NORMAN COUNTIES WILL EXPIRE AT 615 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4727 9734 4763 9703 4758 9663 4722 9662 TIME...MOT...LOC 2310Z 281DEG 49KT 4758 9652 4720 9677 $$ KAISER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:18 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 2, 3:18 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
318 PM CDT SAT MAY 2 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 305 PM CDT SAT MAY 2 2015
FORECAST CHALLENGE CONCERNS NEAR TERM PCPN CHANCES...FIRE WEATHER
CONCERNS TOMORROW AND TEMPERATURES. MODELS IN REASONABLE AGREEMENT
THROUGH THE PERIOD AND WILL USE BLEND FOR FORECAST.
BEGINNING TO SEE SOME LTG STRIKES VCNTY DVL AREA WITH RADAR
RETURNS APPROACHING FROM THE WEST AHEAD OF BOUNDARY. MOISTURE
LOOKS TO BE THE MAIN INHIBITOR WITH THIS BAND. PRECIPITABLE H2O
VALUES BARELY OVER A HALF INCH ALONG WITH A NARROW BAND OF JUST MID
40 DEWPOINTS. MODEL SOUNDINGS INDICATING VERY DRY LAYER BLO 700 MB
SO QUESTION HOW MUCH PCPN REACHING THE GROUND. FOR THIS WILL JUST
KEEP CHC POPS GOING THIS EVENING AS THINK ANY CONVECTION WILL BE
VERY SPOTTY. THERE IS SOME WEAK CAPE AND MINOR INSTABILITY ALONG
WITH SUFFICIENT DOWNWARD CAPE SO IF ANY THING DOES GET SOMEWHAT
ORGANIZED GUSTY WINDS WILL BE THE PRIMARY THREAT. NEGATIVE SHOWALTERS
PERSIST OVERNIGHT HOWEVER LOW LEVEL JET LACKING SO CONVECTION WILL
BE PRIMARILY DIURNAL IN NATURE. COLD ADVECTION WORKS IN MAINLY AFT
MIDNIGHT HOWEVER WITH WARM DAY MINIMUMS SHOULD STILL RANGE ABOVE
AVERAGE.
LOW CONFIDENCE ON HOW LONG SHOWERS WILL LINGER OVER THE FAR SE
TOMORROW AM HOWEVER MAINTAINED SOME VERY LOW POPS. FIRE WEATHER
CONCERNS CONTINUE TOMORROW. RH VALUES WILL BE LOW HOWEVER
TEMPERATURES WILL BE COOLER AND ALL GUIDANCE KEEPING WIND SPEEDS
BLO DANGEROUS LEVELS. SEE DETAILS IN FIRE WEATHER SECTION OF THE
DISCUSSION. TEMPERATURES WILL BE MUCH CLOSER TO AVERAGE AS COOLER
AIRMASS MOVES IN.
HIGH PRESSURE MOVES IN SUNDAY NIGHT. WITH DIMINISHING WIND...DRY
AIRMASS AND COOLER COLUMN TEMPERATURES SHOULD DROP TO AROUND 40
MOST AREAS.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT MAY 2 2015
HIGH PRESSURE IN PLACE MONDAY FOR QUIET DAY. COOLER AIRMASS IN
PLACE THAN PAST SEVERAL DAYS BUT STILL SHOULD SEE VALUES AT OR A
BIT ABOVE AVERAGE.
E-W BOUNDARY SETS UP ACROSS THE CENTRAL PLAINS TUESDAY AS UPPER
LOW PROPAGATES INTO THE 4 CORNERS AREAS HOWEVER AT THIS POINT ANY
RELATED CONVECTION LOOKS TO STAY SOUTH OF THE FA SO KEPT FORECAST
DRY.
CONFIDENCE GROWING THAT PATTERN SHOULD TURN BOTH ACTIVE AND WET.
WITH AN H5 TROF DEEPENING INTO THE WESTERN CONUS...SITUATION SHOULD
BE SET FOR PERIOD SOUTHWESTERLY FLOW ALOFT...WITH LOW LEVEL MOISTURE
TRANSPORT...AND DEEP LAYER INSTABILITY ACROSS THE NORTHERN PLAINS
LATE WEDNESDAY. BOTH THE GFS AND ECMWF KEEP THE H5 TROF ANCHORED
BACK OF RENO WITH SUCCESSIVE H5 SHORTWAVES LIFTING THROUGH THE
NORTHERN PLAINS FRIDAY AND SATURDAY...AND A SLIGHT EASTWARD SHIFT IN
THE H5 TROF AXIS INTO FOLLOWING WEEK. THE LATE WEEK PERIOD SHOULD
TRANSITION INTO A COOLER /MORE SEASONABLY MILD/ REGIME AS OVERALL
HEIGHTS LOWER AND PREDOMINATELY NORTHERLY BLAYER FLOW IS ESTABLISHED
THU-SAT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1255 PM CDT SAT MAY 2 2015
BOUNDARY LAYER WINDS WILL INCREASE OVER THE FA THROUGH THE AFTERNOON
AS A WEAK SURFACE COLD FRONT...CURRENTLY ALONG A YBR-MOT-DIK LINE
...PUSHES EASTWARD INTO THE RED RIVER VALLEY. EXPECT AN INCREASE IN
MID TO UPPER LEVEL CLOUDS WITH VFR CONDITIONS PERSISTING. SCATTERED
SHOWERS WITH AN ISOLATED THUNDERSTORM SHUD DEVELOP INTO EASTERN ND
BY LATE AFTERNOON AND PUSH INTO NORTHWESTERN MN BY EARLY EVENING.
&&
.FIRE WEATHER...
ISSUED AT 337 AM PM CDT SAT MAY 2 2015
SOUTHERLY WINDS AT 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
FOR THE BALANCE OF THE AFTERNOON. THESE WINDS ARE ACCOMPANIED BY
HUMIDITY VALUES ALREADY NEAR 15 PERCENT OVER THE NORTHERN
VALLEY...SO CRITICAL FIRE CONDITIONS HAVE BEEN ATTAINED. TURNING THE
ATTENTION TO SUNDAY...FEEL THAT HUMIDITY WILL BE 5 TO 10 PERCENT
HIGHER ON AVERAGE LARGELY ATTRIBUTED TO THE SOMEWHAT COOLER AIR MASS
THAT WILL BE IN PLACE. IT WILL BE BREEZY BUT LOOKS LIKE SUSTAINED
WINDS FROM THE NORTHWEST WILL TOP OUT AT OR AROUND 20 MPH OVER
MOST OF THE REGION...A LITTLE LESS EAST OF THE VALLEY. THEREFORE NOT
PLANNING A FIRE WEATHER WATCH FOR TOMORROW...WILL MENTION NEAR
CRITICAL CONDITIONS IN THE FIRE WEATHER PLANNING FORECAST.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR NDZ006>008-
014>016-024-026>030-038-039-049-052>054.
MN...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MNZ001>009-
013>017-022>024-027>032.
&&
SHORT TERM...VOELKER
LONG TERM...GUST/VOELKER
AVIATION...GUST
FIRE WEATHER...WJBHazardous weather outlook, May 2, 6:35 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 635 AM CDT SAT MAY 2 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-031145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 635 AM CDT SAT MAY 2 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS AND DRY WEATHER WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THE LATE AFTERNOON THROUGH MID EVENING HOURS. A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT...AND STORMS MAY DEVELOP ALONG AND AHEAD OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS IN THE WEDNESDAY THROUGH THURSDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION POSSIBLE BUT NOT LIKELY. REPORTS OF UNEXPECTED WILDFIRES WOULD BE APPRECIATED. 12
In the hours before
Special weather statement, May 2, 2:25 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND FORKS ND 225 PM CDT SAT MAY 2 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ039-049-052-053-030730- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CASS-RANSOM-SARGENT- RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...FARGO... LISBON...GWINNER...WAHPETON 225 PM CDT SAT MAY 2 2015 ...AN EXTREME FIRE DANGER PERSISTS THIS AFTERNOON... AT 225 PM CDT...LOCAL LAW ENFORCEMENT...FIRE DEPARTMENTS...AND MINNESOTA NATURAL RESOURCES OFFICIALS REQUEST THAT EVERYONE BE AWARE OF THE EXTREME FIRE DANGER AND USE EXTRA CAUTION IN BOTH RURAL AND URBAN GRASSLAND AREAS. WINDS GUSTING TO 30 MPH WILL CONTINUE UNTIL EARLY EVENING AND BEGIN TO WEAKEN. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. GUST
Special weather statement, May 2, 3:11 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
311 PM CDT SAT MAY 2 2015
NDZ007-008-014>016-024-026>028-054-022115-
BENSON ND-CAVALIER ND-EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS
ND-GRIGGS ND-NELSON ND-PEMBINA ND-RAMSEY ND-WESTERN WALSH COUNTY ND-
311 PM CDT SAT MAY 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WALSH...EASTERN RAMSEY...
PEMBINA...NELSON...NORTHWESTERN GRIGGS...NORTHWESTERN GRAND FORKS...
EASTERN EDDY...SOUTHEASTERN CAVALIER AND SOUTHEASTERN BENSON COUNTIES
UNTIL 415 PM CDT...
AT 307 PM CDT...STORM SPOTTERS REPORTED THUNDERSTORMS ALONG A LINE
EXTENDING FROM WALHALLA THROUGH LAKOTA AND DEVILS LAKE... TO NEW
ROCKFORD ...MOVING TO THE EAST AT 25 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
THE STORMS WILL BE NEAR...
EDINBURG...WHITMAN AND PEKIN AROUND 315 PM CDT.
CAVALIER...LANKIN AND MICHIGAN AROUND 320 PM CDT.
MCVILLE...HENSEL AND CRYSTAL AROUND 325 PM CDT.
PARK RIVER...HOOPLE AND PETERSBURG AROUND 330 PM CDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4877 9721 4741 9826 4747 9851 4758 9852
4758 9892 4763 9911 4895 9800
TIME...MOT...LOC 2009Z 288DEG 31KT 4870 9785 4745 9862
GUSTSpecial weather statement, May 2, 3:54 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
354 PM CDT SAT MAY 2 2015
MNZ001-004-007-NDZ008-016-026>030-038-039-054-022145-
BARNES ND-CASS ND-EASTERN WALSH COUNTY ND-GRAND FORKS ND-GRIGGS
ND-KITTSON MN-NELSON ND-PEMBINA ND-STEELE ND-TRAILL ND-WEST MARSHALL
MN-WEST POLK MN-WESTERN WALSH COUNTY ND-
354 PM CDT SAT MAY 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...EXTREME
NORTHWESTERN POLK AND KITTSON COUNTIES IN NORTHWEST MINNESOTA...AND
EASTERN WALSH...EASTERN PEMBINA...SOUTHEASTERN NELSON AND GRAND FORKS
COUNTIES IN NORTHEAST NORTH DAKOTA...AND NORTHWESTERN TRAILL...
STEELE...GRIGGS...EXTREME NORTHWESTERN CASS AND NORTHERN BARNES
COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 445 PM CDT...
AT 346 PM CDT...STORM SPOTTERS REPORTED THUNDERSTORMS ALONG A LINE
EXTENDING FROM PEMBINA...THROUGH GRAFTON... TO COOPERSTOWN AND
SANBORN ...MOVING TO THE EAST AT 25 MPH.
WIND GUSTS FROM 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THE STORMS WILL BE NEAR...
HALLOCK...DRAYTON AND EMERADO AROUND 355 PM CDT.
STEPHEN...OSLO AND GRAND FORKS AROUND 400 PM CDT.
SIBLEY AND BALD HILL DAM AROUND 405 PM CDT.
NORTHWOOD...HOPE AND VALLEY CITY AROUND 410 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 148 AND 193...
FOR MOTORISTS ON INTERSTATE 94...THE STORMS WILL BE BETWEEN NORTH
DAKOTA MILE MARKER 291 AND NORTH DAKOTA MILE MARKER 296...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4898 9642 4692 9792 4693 9838 4737 9844
4898 9735
TIME...MOT...LOC 2050Z 305DEG 33KT 4888 9705 4699 9833
GUSTSpecial weather statement, May 2, 4:36 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 436 PM CDT SAT MAY 2 2015 MNZ001-004-005-007>009-013>015-NDZ016-027-029-030-022230- EAST MARSHALL MN-EAST POLK MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-KITTSON MN-NORTH BELTRAMI MN-PENNINGTON MN-RED LAKE MN-ROSEAU MN-STEELE ND-TRAILL ND-WEST MARSHALL MN-WEST POLK MN- 436 PM CDT SAT MAY 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALSH...MARSHALL... POLK...NORTHWESTERN BELTRAMI...NORTHERN TRAILL...NORTHERN STEELE... SOUTHEASTERN GRAND FORKS...ROSEAU...RED LAKE...PENNINGTON AND EASTERN KITTSON COUNTIES UNTIL 530 PM CDT... AT 432 PM CDT...MULTIPLE REPORTS OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF GREENBUSH TO 10 MILES NORTH OF FINLEY...MOVING TO THE EAST AT 35 MPH. WIND GUSTS 50 TO 55 MPH ARE OCCURRING WITH THESE STORMS...ALONG WITH BLOWING DUST AND SOME LIGHTNING. LIGHTNING HAS STARTED GRASS FIRES WITH THESE STORMS. THE STORMS WILL BE NEAR... ARGYLE...NORTHWOOD AND ALVARADO AROUND 440 PM CDT. FLORIAN AND PINECREEK AROUND 445 PM CDT. MARCH AROUND 450 PM CDT. HATTON...GREENBUSH AND STRANDQUIST AROUND 455 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE MARKERS 117 AND 153... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4898 9533 4755 9574 4758 9791 4901 9640 TIME...MOT...LOC 2133Z 254DEG 32KT 4892 9609 4765 9774 KAISER
Special weather statement, May 2, 4:57 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
457 PM CDT SAT MAY 2 2015
NDZ028>030-038-039-049-022230-
BARNES ND-CASS ND-GRIGGS ND-RANSOM ND-STEELE ND-TRAILL ND-
457 PM CDT SAT MAY 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TRAILL...STEELE...
EXTREME NORTHEASTERN RANSOM...SOUTHEASTERN GRIGGS...WESTERN CASS AND
BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 530 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF PORTLAND
TO 20 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THE STORMS.
THE STORMS WILL BE NEAR...
ORISKA AND LITTLE YELLOWSTONE AROUND 505 PM CDT.
PAGE AND FINGAL AROUND 510 PM CDT.
PORTLAND...MAYVILLE AND TOWER CITY AROUND 515 PM CDT.
LUCCA AND GALESBURG AROUND 520 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 94 AND 113...
FOR MOTORISTS ON INTERSTATE 94...THE STORMS WILL BE BETWEEN NORTH
DAKOTA MILE MARKER 299 AND NORTH DAKOTA MILE MARKER 332...
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4754 9689 4661 9732 4662 9797 4664 9804
4666 9842 4757 9788
TIME...MOT...LOC 2157Z 273DEG 32KT 4748 9758 4664 9805
DKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:22 AM CDT | Red Flag Warning | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 16 hr |
| May 2, 3:11 PM CDT | Special Weather Statement | FGF | Eddy, Griggs, Nelson, Pembina, Walsh | 64 min |
| May 2, 3:54 PM CDT | Special Weather Statement | FGF | Barnes, Grand Forks, Griggs, Steele, Walsh | 51 min |
| May 2, 4:36 PM CDT | Special Weather Statement | FGF | Grand Forks | 54 min |
| May 2, 4:57 PM CDT | Special Weather Statement | FGF | Barnes, Cass, Steele, Traill | 33 min |
| May 2, 5:39 PM CDT | Special Weather Statement | FGF | Cass | 66 min |
| May 2, 6:48 PM CDT | Special Weather Statement | FGF | Richland, Sargent | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.